# SDR AALA20011765

- Difficulty date: August 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP, STATION 598 IS DAMAGED OUTBOARD OF NR 6 SEAT TRACK, FORWARD OF FRAME FITTING.  INSTALLED REPAIR DOUBLER IAW SRM 53-01 FIG 4.  (M)
